RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1964, Volume 9, Issue 3, Pages 550–554 (Mi tvp404)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Some New Estimates of Distribution Functions

E. A. Nadaraya

Tbilisi

Abstract: In the paper an approximation $F_n(x)$ to the distribution function $F(x)$ which makes use of a sample of size $n$ is constructed on the basis of Parzen's work [1]. Some of its properties are studied when $n\to\infty$.

Full text: PDF file (282 kB)

English version:
Theory of Probability and its Applications, 1964, 9:3, 497–500

Bibliographic databases:

Received: 30.09.1963

Citation: E. A. Nadaraya, “Some New Estimates of Distribution Functions”, Teor. Veroyatnost. i Primenen., 9:3 (1964), 550–554; Theory Probab. Appl., 9:3 (1964), 497–500

Citation in format AMSBIB
\Bibitem{Nad64}
\by E.~A.~Nadaraya
\paper Some New Estimates of Distribution Functions
\jour Teor. Veroyatnost. i Primenen.
\yr 1964
\vol 9
\issue 3
\pages 550--554
\mathnet{http://mi.mathnet.ru/tvp404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=166862}
\zmath{https://zbmath.org/?q=an:0152.17605}
\transl
\jour Theory Probab. Appl.
\yr 1964
\vol 9
\issue 3
\pages 497--500
\crossref{https://doi.org/10.1137/1109069}


Linking options:
  • http://mi.mathnet.ru/eng/tvp404
  • http://mi.mathnet.ru/eng/tvp/v9/i3/p550

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Butorina Yu.O., Nikitin Ya.Yu., “O bolshikh ukloneniyakh sglazhennykh statistik kolmogorova-smirnova”, Vestnik sankt-peterburgskogo universiteta. seriya 1: matematika. mekhanika. astronomiya, 2011, no. 2, 14–20  elib
    2. V. Yu. Korolev, A. Yu. Korchagin, O. A. Moreva, “Neparametricheskoe otsenivanie funktsii plotnosti smesei veroyatnostnykh zakonov s pomoschyu EM-algoritma”, Sistemy i sredstva inform., 22:2 (2012), 197–226  mathnet
    3. Saadi N., Adjabi S., Gannoun A., “The Selection of the Number of Terms in An Orthogonal Series Cumulative Function Estimator”, Stat. Pap., 59:1 (2018), 127–152  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:939
    Full text:413
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020